Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 6 found articles
 
 
  Inverse Eigenvalue Problem for Constructing a Kind of Acyclic Matrices with Two Eigenpairs
 
 
Title: Inverse Eigenvalue Problem for Constructing a Kind of Acyclic Matrices with Two Eigenpairs
Author: Babaei Zarch, Maryam
Shahzadeh Fazeli, Seyed Abolfazl
Karbassi, Seyed Mehdi
Appeared in: Applications of mathematics
Paging: Volume 65 () nr. 1 pages 89-103
Year: 2020-01-20
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 6 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands